# SDR 95ZZZX2065

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5210J
- Make and model: Cessna 402B
- Aircraft serial: 402B0897
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Wire Broken
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L, O

## Discrepancy

PILOT CALLED IN NO RT MLG DOWN AND LOCK INDICATION.  PILOT PERFORMED SAFETY PROCEDURES, LOW ALTITUDE FLYBY'S.  ON THIRD PASS, PILOT LANDED WITH NO INCIDENT.  UPON INSPECTION OF RT MAIN DOWN AND LOCK MICROSWITCH PN 1SE1-3, A BROKEN GROUND WIRE PN G20AC0 WAS DISCOVERED.  THE GROUND WIRE WAS RECONNECTED, SECURITY CHECKED GOOD AND OPERATIONALLY CHECKED NORMAL.
